# SDR USAA2010012590181

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,198 hours, 44,627 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528BF
- Part serial: AW9249
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - DISBOND AREA ON RIGHT AILERON TAB AT WBL 422.8.  REPLACED RIGHT AILERON TAB IAW JOB CARD R3M27014.
